I have been on this mini pill for 16 days and it is making me so irritable and I want to stop. I did not wait until after my first cycle to start the pill, I got my period on day 9 of taking the pill. I do not want to get a period if I stop it, my question is, is 16 days of being on the minipill long enough to produce the effect of starting your period immediately (with in 2-3 days) after you stop the pill? Thank you so much.
When you stop the pill you will most likely start spotting within a few days. I’ve had to stop a few types of birth control pills mid cycle because they ALL make my depression insanely worse & I just feel so terrible . I’ve never taken the “mini pill” which you’re taking but the change in hormones will cause a “period” usually.
- Norethindrone Information for Consumers
- Norethindrone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norethindrone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Dec 2009 • 1 answer
Updated 17 Jun 2012 • 1 answer
Updated 11 Jul 2013 • 1 answer
Updated 20 Aug 2013 • 1 answer
Updated 7 May 2018 • 1 answer